Loading...

LibbyBrown's Recent CancerCompass Activity

  • LibbyBrown has created a new message board discussion

    Can anyone tell me if they have had any success with other drug combinations besides Ativan? We have been giving my Dad Ativan, Benadryl and Dilaudid per Hospice and nothing seems to relieve the anxiety.

    July 31, 2013 view discussion
    • LibbyBrown has created a new message board discussion

      Dad diagnosed with 4 inoperable tumors (AA3) Dec. 5, 2013. My Dad went to ON today for MRI reading and the oncologist said that the treatment of Avastin/Temodar is "successful"...yet my Dad's physical mobility has declined in one month to 100% assist now? If the treatment is "successful" - how can he be stable and not able to walk at the same time? My Stepmother and Dad seem to be very discouraged and at the p...

      April 30, 2013 view discussion
      • LibbyBrown has created a new message board discussion

        Does anyone has experience with Novacure? It seems like a good option for treatment, but I wanted to see if anyone had any input. Also, is there a brain cancer "caregiver" support group that I can refer my Stepmom too? She was matched up with a "buddy" in a similar situation in one of the other brain tumor sites, but she can only call between 9 am - 5 pm and she cannot talk until after 9 pm. She has done an ama...

        April 26, 2013 view discussion
        • LibbyBrown has replied to a post on the message board

          Do you think the Soursop has helped your husband? If so, what treatment regimen is he on? My Dad has had radiation, on Avastin & Temodar. I don't want to add something to the mix that could add to the problems. Thank you

          April 26, 2013 view post
          • LibbyBrown has created a new message board discussion

            Advice needed! My Dad was diagnosed with 4 inoperable tumors (astrocytoma 3) in December 2012. He was hospitalized for about 2 months and was finally able to go home in March. He as been through one cycle of radiation, 8 avastin injections and temodar. He recently started having very long seizures (last one was for 15 hours) and began declining rapidly. The MRI shows the tumors are shrinking, but in one week, he...

            April 17, 2013 view discussion
            • LibbyBrown has created a new message board discussion

              Has anyone ever experienced a rash that has spread from radiation/chemo/avastin? Low blood pressure, staff infection, ringworm and vomiting...and the list seems to be growing daily. My Dad is in rehab and while at radiation this afternoon - they could not get vitals and had to give him oxygen. In addition, he apparently contracted a staff infection on Sunday due to an unneccesary cath installation as well as ri...

              January 29, 2013 view discussion
              • LibbyBrown has replied to a post on the message board

                Thank you for all of your replies.  This is a great support network. A few friends have mentioned hospice to my Stepmom.  They said that did not want her to be caught off guard.  The doctor said that there are continuing treatments this morning.  However, he now has a staff infection and the antibiotics are making him sick.  Always something!

                January 28, 2013 view post
                • LibbyBrown has replied to a post on the message board

                  May God bless you and your family. I will say a prayer for you and your family tonight. Take care of yourself.

                  January 28, 2013 view post
                  • LibbyBrown has created a new message board discussion

                    Can anyone tell me if they have had a loved one to "bounce back" after a 3 week stay in the hospital? I know everyone is different, but just trying to figure out what to expect next. My Dad is currently in rehab (astrocytoma 3, acting like a glio 4) and he has lost a tremendous amount of muscle mass, incontinence, etc. He is in his 3rd week of chemo/radiation and we are not sure if all of the meds are contributing...

                    January 28, 2013 view discussion
                    • LibbyBrown has replied to a post on the message board

                      Hi Josh, Thank you for response. I want to say he is on 8 mg of Dex. Since the headaches are so new, not much has been said. We went from Tylenol last week to dilaudid. We called the on call oncologist Friday night & he recommended Hydrocodone, increasing Dex and then ER if no relief. Hydrocodone did not touch his headache. Basically, his pain management has been managed poorly. I will keep you updated. ...

                      January 07, 2013 view post
                      Loading...
                      Load more activity
                      Loading more activity

                      About LibbyBrown

                      Caregiver
                      Brain Cancer

                      We care about your feedback. Let us know how we can improve your CancerCompass experience.